Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had blood clots in mouth, fast heart beats, stomach and arms pain with dizziness. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
I woke up with blood clots in my mouth. Also I been having problems with my hart beats It gets really fast and i feel & hear it in my ears. Also I can not sleep at night i wake up with my arms in pain or my stomach. Also I get dizzy when I'm sitting down and get up i have to stop for a sec to get going.
Posted Tue, 15 Oct 2013 in Blood Cancer(Leukemia)
Answered by Dr. M Y Shareef 2 hours later
Brief Answer:
Physical examination by a doctor is essential.

Detailed Answer:
Hi Leo ! Good morning. I am Dr Shareef answering your query.

If I would have been your treating doctor, I would have advised you to go for a dental check up to exclude any teeth problem which might have given rise to the bleeding in your mouth while sleeping and got clotted which you noticed while you woke up.

Do you have a cough now ? How is your appetite, and how is your weight - remaining constant or there is any loss of weight ? Knowing this is also important considering your past history of having had tuberculosis ( Tuberculosis of Chest ? hopefully it was completely treated as you have not mentioned anything about the treatment received). Do you have any fever, or did you have such symptom any time earlier ?

On the pain on your arms, stomach, and hearing and feeling your heart beats fast with sleep disturbances in night, I as a physician would first exclude any anxiety factor specially in your age group. If there is no such factor, you have to get yourself clinically checked up by a cardiologist to exclude any cardiovascular problem. The dizziness may also have been related to the same.

At the same time, I would like to advise you to have some routine blood tests like CBC, BT,CT,PT,APTT. These tests are related to clotting mechanisms in your body.

I hope I have answered your query. However, medications can not be advised without being checked clinically by a doctor with such symptoms. So I would suggest you to get yourself checked by your family physician, and proceed accordingly.

Thanks for choosing XXXXXXX forum to clear your health query. If you have any other question, please feel free to ask. Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor